zbMATH — the first resource for mathematics

Additive volume invariants of Riemannian manifolds. (English) Zbl 0454.53031

53C20 Global Riemannian geometry, including pinching
53C30 Differential geometry of homogeneous manifolds
Zbl 0437.53025
Full Text: DOI
[1] Courant, R. & Hilbert, D.,Methods of mathematical physics, Vol. 2. Interscience, 1962. · Zbl 0099.29504
[2] Gray, A., The volume of a small geodesic ball of a Riemannian manifold.Michigan Math. J., 20 (1973), 329–344. · Zbl 0279.58003
[3] –, Geodesic balls in Riemannian product manifolds inDifferential Geometry and Relativity (in honor of A. Lichnerowicz). Reidel Publ. Co., Dordrecht, 1976, 63–66.
[4] Gray, A. &Vanhecke, L., Riemannian geometry as determined by the volume of small geodesic balls.Acta Math., 142 (1979), 157–198. · Zbl 0428.53017
[5] Gray, A. & Willmore, T. J., Mean-value theorems for Riemannian manifolds. To appear. · Zbl 0495.53040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.